# SDR AU980738

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Part number: 88825
- Condition: Missing
- Location: Nlg Ww
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AUS) NLG WEIGHT ON WHEELS SENSOR TARGET SEPARATED.  SUSPECT CAUSED BY FAILURE OF ADHESIVE.
